Remark to a paper by J. A. Baker.

K. Lajkó

Aequationes mathematicae (1979)

  • Volume: 19, page 227-231
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Lajkó, K.. "Remark to a paper by J. A. Baker.." Aequationes mathematicae 19 (1979): 227-231. <>.

author = {Lajkó, K.},
journal = {Aequationes mathematicae},
keywords = {functional equation; gamma distributions; general solution},
language = {eng},
pages = {227-231},
title = {Remark to a paper by J. A. Baker.},
url = {},
volume = {19},
year = {1979},

AU - Lajkó, K.
TI - Remark to a paper by J. A. Baker.
JO - Aequationes mathematicae
PY - 1979
VL - 19
SP - 227
EP - 231
LA - eng
KW - functional equation; gamma distributions; general solution
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.